# SDR R61A2019102711157

- Difficulty date: October 10, 2019
- Submitted: October 27, 2019
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 39,462 hours, 24,435 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17006272001
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** FWD FUSELAGE LOWER INTERNAL STRUCTURE FR20 STGR28R-28L, SHEAR CLIP FOUND CORRODED. REMOVED AND REPLACED CORRODED SHEAR CLIP AT FR20 STGR28R-28L IAW SRM 51-41-01 & 51-41-02. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
